# SDR UALA2012111606628

- Difficulty date: November 14, 2012
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 67,380 hours, 11,848 cycles
- Engine: Pwa PW4077
- System (JASC): 7830 · Engine Thrust Reverser
- Part: O-Ring
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENGINE THRUST REVERSER ISOLATION VALVE LEAKING.   REPLACED O-RING AND GASKET PLATE ON OUTBOARD SOLENOID.  LEAKS CHECKED OK.
